# SDR AALA202206270567

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 16,883 hours, 6,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS LEFT AFT LAVATORY DOOR LATCH DIFFICULT TO UNLOCK. CLEANED AND LUBED AFT LEFT LAVATORY DOOR LOCK LATCH, OPERATIONS NORMAL OK FOR SERVICE.
